- Journal Home
- Volume 42 - 2024
- Volume 41 - 2023
- Volume 40 - 2022
- Volume 39 - 2021
- Volume 38 - 2020
- Volume 37 - 2019
- Volume 36 - 2018
- Volume 35 - 2017
- Volume 34 - 2016
- Volume 33 - 2015
- Volume 32 - 2014
- Volume 31 - 2013
- Volume 30 - 2012
- Volume 29 - 2011
- Volume 28 - 2010
- Volume 27 - 2009
- Volume 26 - 2008
- Volume 25 - 2007
- Volume 24 - 2006
- Volume 23 - 2005
- Volume 22 - 2004
- Volume 21 - 2003
- Volume 20 - 2002
- Volume 19 - 2001
- Volume 18 - 2000
- Volume 17 - 1999
- Volume 16 - 1998
- Volume 15 - 1997
- Volume 14 - 1996
- Volume 13 - 1995
- Volume 12 - 1994
- Volume 11 - 1993
- Volume 10 - 1992
- Volume 9 - 1991
- Volume 8 - 1990
- Volume 7 - 1989
- Volume 6 - 1988
- Volume 5 - 1987
- Volume 4 - 1986
- Volume 3 - 1985
- Volume 2 - 1984
- Volume 1 - 1983
Stability Analysis of Runge-Kutta Methods for Nonlinear Systems of Pantograph Equations
Cited by
Export citation
- BibTex
- RIS
- TXT
@Article{JCM-23-351,
author = {Yue-Xin Yu and Shou-Fu Li},
title = {Stability Analysis of Runge-Kutta Methods for Nonlinear Systems of Pantograph Equations},
journal = {Journal of Computational Mathematics},
year = {2005},
volume = {23},
number = {4},
pages = {351--356},
abstract = {
This paper is concerned with numerical stability of nonlinear systems of pantograph equations. Numerical methods based on $(k,l)-$algebraically stable Runge-Kutta methods are suggested. Global and asymptotic stability conditions for the presented methods are derived.
}, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/8821.html} }
TY - JOUR
T1 - Stability Analysis of Runge-Kutta Methods for Nonlinear Systems of Pantograph Equations
AU - Yue-Xin Yu & Shou-Fu Li
JO - Journal of Computational Mathematics
VL - 4
SP - 351
EP - 356
PY - 2005
DA - 2005/08
SN - 23
DO - http://doi.org/
UR - https://global-sci.org/intro/article_detail/jcm/8821.html
KW - Nonlinear pantograph equations, Runge-Kutta methods, Numerical stability, Asymptotic stability.
AB -
This paper is concerned with numerical stability of nonlinear systems of pantograph equations. Numerical methods based on $(k,l)-$algebraically stable Runge-Kutta methods are suggested. Global and asymptotic stability conditions for the presented methods are derived.
Yue-Xin Yu and Shou-Fu Li. (2005). Stability Analysis of Runge-Kutta Methods for Nonlinear Systems of Pantograph Equations.
Journal of Computational Mathematics. 23 (4).
351-356.
doi:
Copy to clipboard